IEEE - Institute of Electrical and Electronics Engineers, Inc. - Common fixed point theorem in complete fuzzy metric spaces

2010 IEEE 8th International Symposium on Intelligent Systems and Informatics (SISY 2010)

Author(s): Došenović, T.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2010
Conference Location: Subotica, Serbia, Serbia
Conference Date: 10 September 2010
Page(s): 553 - 556
ISBN (CD): 978-1-4244-7395-3
ISBN (Electronic): 978-1-4244-7396-0
ISBN (Paper): 978-1-4244-7394-6
DOI: 10.1109/SISY.2010.5647124
Regular:

In this paper using the notion of compatible and weakly f-compatible mapping, and the notion of countable extension of t-norm we prove a common fixed point theorem for four mappings in complete... View More

Advertisement